# SDR SWAA2025010876376

- Difficulty date: December 11, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR THRESHOLD HAS CRACK AT TOP; FORWARD EDGE. FORWARD SERVICE DOOR THRESHOLD HAS CRACK AT TOP FORWARD EDGE.<[01] REPLACED FORWARD SERVICE DOOR THRESHOLD WITH NEW THRESHOLD. UP-SIZED PILOT HOLES AND COUNTERSUNK I/A/W SRM 51-40-05 AND SRM 51-40-08.;[02] VERIFIED. REPLACED FORWARD SERVICE DOOR THRESHOLD WITH NEW THRESHOLD. UP-SIZED PILOT HOLES AND COUNTERSUNK I/A/W SRM 51-40-05 AND SRM 51-40-08.
